# SDR HNAA2020120200333

- Difficulty date: November 30, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,487 hours, 43,536 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAIL WHEN SELECTED ON IN FLIGHT.  WHEN TESTED ON GROUND MFD DISPLAYS CODE 10 AND PULL RTA DSP.  R & R WEATHER RTA, IAW EMB 145 AMM 34-42-01.  OPERATIONS CHECK GOOD OK FOR SERVICE.
